# SDR EIAA9668

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cargo Compt
- Part time: 48,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - AFT CARGO HAS CRACKS IN FRAME 908-937 UPPER CEILING WEB AT STRIGNER 19L ABOVE AFT CARGO DOOR LIGHT.  STOP DRILLED CRACKS, PERFORMED EDDY CURRENT INSPECTION ON STOP DRILL HOLES, FABRICATED DOUBLER AND INSTALLED PER SRM 51-10-3, 53-11-3 FIGURE 1, 2 AND 3, 53-01 FIGURE 3 SHEET 1, 2 AND 3 AND NDTS PM 06-00-07.  (M)
